# SDR ASAA2020082413072

- Difficulty date: August 21, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N284AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 64152
- Aircraft time: 9,697 hours, 3,090 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG29408
- Condition: Low Pressure
- Location: Pax Door
- Part time: 9,691 hours, 3,087 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTS L1 SLIDE PRESSURE LOW.  GROUNDED - YES.  REMOVED & REPLACED L1 DOOR SLIDE, IAW B737-900 AMM 25-66-01-400-803 AND AMM TASK 25-66-01-400-801.
